MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number CNX1030T17
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information regarding a dreamstation st30 device.There is an allegation that the device stopped running while in use.The patient's blood oxygen saturation progressively decreased and cyanosis was not relieved.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21300277
Report Number2518422-2025-101669
Device Sequence Number15674492
Product Code MNS
UDI-Device Identifier00606959425347
UDI-Public(01)00606959425347
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCNX1030T17
Device Catalogue NumberCNX1030T17
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown